# SDR ASOA20140123015T

- Difficulty date: January 23, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 32,115 hours, 24,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14526437001
- Condition: Corroded
- Location: Frame 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND RT OMEGA BEAM GUSSET AT FRAME 61 WAS CORRODED OUT OF LIMITS.  MAINTENANCE REMOVED AND INSTALLED A NEW OMEGA BEAM IAW SRM 51-40-02.
